# SDR SWAA064142

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 58,330 hours, 53,145 cycles
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS INOP.     REMOVED AND REPLACED BATTERY PACK IAW MM.
